# SDR YENA2024122601601

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MULTIPLE CORROSION SPOTS AT  FR49 BETWEEN RBL 4.0-RBL 9.0; REF AVIANOR PROJ 102J-3, NR 3230, FR49 PN C02382115-001 OUT OF LIMITS AND REPLACED IAW BD500-A-J51-77-00-00AAA-078A-A AND BD500-A-J51-77-00-00AAA-028A-A.
